That really sounds like a sinus headache to me - especially since you have sinus problems and experience migraines. Have you ever had an MRI or CT scan? They are very useful imaging tools for evaluating sinus problems. I'd ask your doctor about
having one of those if you haven't already.
the tylenol - well Tylenol extra strength is the ONLY thing that gets rid of my headaches. I asked my doctor about
the possibility of rebound headaches and she said not to worry with tylenol, and then I asked if I should be worried about
stomach/liver damage, and she said not unless I am taking the maximum dosage allowed every single day. But everyone is different, I'm sure some people are more sensitive to meds, but I have not had a problem thus far.
Hope I helped :)
"You cannot hope to build a better world without improving the individuals. To that end, each of us must work for our own improvement and, at the same time, share a general responsibility for all humanity, our particular duty being to aid those to whom we think we can be most useful." - Marie Curie
"The pessimist sees difficulty in every opportunity. The optimist sees the opportunity in every difficulty." - Winston Churchill
Posted 7/5/2006 5:34 PM (GMT -7)
Thank you, that really does help. I rarely take the daily maximum amount -- more like half that, and not every day. I will, however, mention it to my doctor when I go in for my annual physical in a month.